Actions of loop groups on simply connected H-surfaces in space forms

この論文にアクセスする

この論文をさがす

著者

抄録

In this paper we shall define certain loop groups which act on simply connected <i>H</i>-surfaces in space forms preserving conformality, and obtain a criterion for these group actions to be equivariant.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 50(4), 819-829, 1998-10-01 

    The Mathematical Society of Japan

参考文献:  11件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002151162
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4668567
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ